Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 34, NWS Albany, NY

June 12, 2015Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at Jun 12, 2015, 9:43 PM EDT for Berkshire County, Massachusetts. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 9:43 PM EDT (01:43 UTC)
Expired
Jun 12, 2015, 10:28 PM EDT
In force
45 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Berkshire County, MA

The radar

The Albany radar (KENX), 85 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 9:45 PM EDTTSTM WND DMGAdams, MATREE DOWN ON COMMERCIAL ST NEAR ALS TOWING/SERVICE CENTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 3:07 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS51 KALY 130143
SVRALY
MAC003-130245-
/O.NEW.KALY.SV.W.0034.150613T0143Z-150613T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
943 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...

* UNTIL 1045 PM EDT

* AT 942 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
  ASHFORD...OR 9 MILES SOUTHWEST OF NORTH ADAMS...MOVING EAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CHESHIRE AROUND 955 PM EDT.
  ADAMS AROUND 1000 PM EDT.
  FLORIDA AND SAVOY AROUND 1010 PM EDT.
  PLAINFIELD AROUND 1025 PM EDT.
  CUMMINGTON AROUND 1030 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CHESHIRE
HARBOR...SWEETS CORNER...STEELES CORNERS...RUSEK WHIPPLE SQUARE...
WHITCOMB SUMMIT...LITTLE EGYPT...HOOSAC TUNNEL...DRURY...MAPLE GROVE
AND ZYLONITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR WESTERN
MASSACHUSETTS AND EAST CENTRAL NEW YORK.

LAT...LON 4255 7298 4253 7297 4249 7298 4255 7334
      4269 7328 4270 7295 4269 7295 4269 7298
      4266 7298 4267 7296
TIME...MOT...LOC 0142Z 275DEG 23KT 4260 7326 

HAIL...1.00IN
WIND...60MPH
 
$$

GJM/JPV
1 follow-up statement
287 
WWUS51 KALY 130228
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1028 PM EDT FRI JUN 12 2015

MAC003-130237-
/O.CAN.KALY.SV.W.0034.000000T0000Z-150613T0245Z/
BERKSHIRE MA-
1028 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BERKSHIRE COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR WESTERN
MASSACHUSETTS AND EAST CENTRAL NEW YORK.

LAT...LON 4255 7298 4253 7297 4249 7298 4255 7334
      4269 7328 4270 7295 4269 7295 4269 7298
      4266 7298 4267 7296
TIME...MOT...LOC 0226Z 275DEG 23KT 4257 7287 

$$

TAW/GJM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:50 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 12, 7:50 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
750 PM EDT FRI JUN 12 2015

.SYNOPSIS...
A WAVE OF LOW PRESSURE WILL MOVE ALONG A WARM FRONT ACROSS THE
REGION TRIGGERING SHOWERS AND THUNDERSTORMS...SOME STRONG TO
SEVERE. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE
DRAGGED ACROSS THE REGION...AND A COOLER MORE SEASONABLE AND LESS
HUMID AIRMASS WILL BE USHERED BACK IN. HIGHER PRESSURE WILL BUILD
IN ON SATURDAY...AND THE HIGH SHOULD DOMINATE OUR WEATHER INTO
SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
BERKSHIRE COUNTY AND SOUTHERN VERMONT HAVE BEEN ADDED TO TORNADO
WATCH 292 IN EFFECT UNTIL 11 PM EDT THIS EVENING. EAST CENTRAL
NEW YORK REMAINS IN THE WATCH.

NORTHWESTERN CONNECTICUT REMAINS UNDER THE MARGINAL RISK FOR
SEVERE WEATHER.

THE WARM FRONT HAS STALLED IN THE VICINITY OF INTERSTATE 90.
SUPERCELLS ARE MOVING ALONG FRONTAL BOUNDARY DOWN MOHAWK VALLEY
INTO THE CAPITAL DISTRICT. NUMEROUS WARNINGS HAVE BEEN ISSUED.

HAVE UPDATED FORECAST FOR THE EXPANSION OF THE TORNADO WATCH AND
TO BETTER REFLECT CHANCES FOR STORMS THROUGH TONIGHT.

A WARM FRONT IS LOCATED ACROSS THE REGION GENERALLY ALONG
INTERSTATE 90. THE AIRMASS TO THE SOUTH OF THE BOUNDARY IS VERY
UNSTABLE. SPC MESOANALYSIS HAS 40 TO 60 KNOTS OF 0-6 KM BULK
SHEAR ACROSS THE FORECAST AREA. CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF SUPERCELLS IN THE VICINITY OF THE BOUNDARY WITH LOW
LEVEL TURNING OF THE WINDS. THE WINDS HAVE SOUTHEAST AT 1000 FEET
SHIFTING TO THE SOUTHWEST BY 4000 FEET.

AN AREA OF LOW PRESSURE AND MID LEVEL SHORT WAVE TROUGH WHICH ARE
MOVING ALONG THE BOUNDARY AND WITH ITS PASSAGE DRAG A COLD FRONT
ACROSS THE REGION. THERE IS A LINE OF CONVECTION OCCURRING AHEAD
AND ALONG THE COLD FRONT WITH DISCRETE CELLS MAINLY IN THE WARM
SECTOR ACROSS CENTRAL AND EASTERN NEW YORK. THE AREA WILL REMAIN
UNDER THE THREAT FOR SEVERE WEATHER UNTIL THE LOW AND COLD FRONT
PASSAGE THROUGH LATE THIS EVENING.

WITH PRECIPITABLE WATER VALUES FORECAST TO RISE UP TO AROUND 2
INCHES HAVE MENTION OF HEAVY RAINFALL IN FORECAST AND THREAT
URBAN...LOW LYING AND POOR DRAINAGE FLOODING AND ISOLATED FLASH
FLOODING CANNOT BE RULED OUT IN OUR HAZARDOUS WEATHER OUTLOOK FOR
THE ENTIRE FORECAST AREA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
A COOLER AND MORE SEASONABLE AIRMASS WILL BE USHERED BACK INTO THE
REGION IN THE WAKE OF THE COLD FRONT. HIGHER PRESSURE WILL BUILD
IN AT THE SURFACE AND ALOFT. INCREASING SUNSHINE AS THE DAY
PROGRESSES.

THE COOL FRONT WILL SETTLED TO OUR SOUTH AND STALL. THE RIDGING
OVER THE REGION WILL WEAKEN ON SUNDAY ESPECIALLY DURING THE
AFTERNOON INTO THE EVENING. SUNDAY SHOULD FEATURE FAIR WEATHER.

THE STALLED BOUNDARY WILL BEGIN TO LIFT BACK NORTH AS A WARM FRONT
SUNDAY NIGHT AND MONDAY RETURNING CHANCES FOR SHOWERS AND
THUNDERSTORMS TO THE REGION. DESPITE SOME DIFFERENCES IN THE
GUIDANCE THERE IS AGREEMENT FOR A WET DAY MONDAY SO HAVE LIKELY
POPS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A RATHER FAST MOVING WEATHER PATTERN AS A NEAR ZONAL FLOW IS
EXPECTED ALONG THE NORTHERN CONUS AS THE SUBTROPICAL RIDGE
ATTEMPTS TO BUILD WESTWARD AND NORTHWARD THROUGH NEXT WEEK. THIS
WILL ALLOW FOR SUBTLE KEY SHORT WAVES TO EVOLVE AND THE FRONTAL
OSCILLATIONS WILL BRING ABOUT THE CHANCE FOR SOME CONVECTION INTO
THE MID-LATE WEEK PERIOD.

WE BEGIN THE LONG TERM FORECAST PERIOD WITH A DEPARTING FRONTAL
SYSTEM TO OUR SOUTH AND EAST WITH RESIDUAL SHOWERS AND
THUNDERSTORMS.  THEN CONFIDENCE IS INCREASING THAT THE 1020-1025MB
SURFACE HIGH WILL SLIDE ACROSS THE NORTHERN GREAT LAKES REGION AND
INTO NEW ENGLAND THROUGH WEDNESDAY.

THEREAFTER...WEDNESDAY NIGHT INTO THURSDAY A PV ANOMALY COMING
ASHORE ACROSS WEST COAST BECOMES EMBEDDED WITHIN THE STRENGTHEN FLOW
ACROSS THE NORTHERN CONUS.  MEANWHILE...THE SUBTROPICAL RIDGE
ATTEMPTS ONCE AGAIN TO BUILD WESTWARD WHICH ASSISTS WITH TAPPING
INTO THE SUBTROPICAL MOISTURE AND BRINGS ABOUT ANOTHER SURGE OF
MOISTURE ADVECTION.  THERE ARE SOME DIFFERENCES WITHIN THE GLOBAL
MODELS IN TIMING AND POSITION AS WE WILL LEAVE CHANCE POPS INTO THE
GRIDS AT THIS TIME.

TEMPERATURES WILL AVERAGE NEAR TO ABOVE NORMAL THROUGH THE PERIOD.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE WARM FRONT HAS STALLED ACROSS THE LOCAL AREA IN THE VICINITY
OF INTERSTATE 90. SUPERCELLS ARE MOVING ALONG FRONTAL BOUNDARY
DOWN MOHAWK VALLEY INTO THE CAPITAL DISTRICT. NUMEROUS WARNINGS
HAVE BEEN ISSUED.

A WAVE OF LOW IS MOVING ALONG BOUNDARY AND WILL SWEEP THE
SYSTEM'S COLD FRONT ACROSS THE REGION TONIGHT. SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE LOCAL AREA UNTIL THE COLD
FRONT MOVES THROUGH LATER THIS EVENING. MVFR CONDITIONS WITH BRIEF
IFR CONDITIONS WILL OCCUR WITH THE STORMS AND WINDS WILL BE
LOCALLY GUSTY. HAVE ADDRESSED THIS WITH TEMPO GROUP IN THE TAFS.

CHANCES FOR THUNDER WILL DECREASE AFTER 03Z SATURDAY...WITH
LINGERING SHOWERS. DO EXPECT A PERIOD OF MVFR CLOUDS OVERNIGHT.
CLEARING WILL OCCUR EARLY SATURDAY MORNING WITH CLEAR SKIES FOR
MUCH OF THE DAY AS RIDGING BUILDS IN AT THE SURFACE AND ALOFT.

WINDS WILL SHIFT TO THE WEST WITH PASSAGE OF COLD FRONT AND SHIFT

OUTLOOK...
SAT NIGHT-SUN: NO OPERATIONAL IMPACT. NO SIG WX.
SUN NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
MON: HIGH OPERATIONAL IMPACT. LIKELY SHRA...TSRA.
MON NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.
TUE: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
TUE NIGHT-WED: NO OPERATIONAL IMPACT. NO SIG WX.

&&

.FIRE WEATHER...
A WAVE OF LOW PRESSURE WILL MOVE ALONG A WARM FRONT ACROSS THE
REGION TRIGGERING SHOWERS AND THUNDERSTORMS...SOME STRONG TO
SEVERE. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE
DRAGGED ACROSS THE REGION...AND A COOLER MORE SEASONABLE AND LESS
HUMID AIRMASS WILL BE USHERED BACK IN. HIGHER PRESSURE WILL BUILD
IN ON SATURDAY...AND THE HIGH SHOULD DOMINATE OUR WEATHER INTO
SUNDAY. ANOTHER LOW PRESSURE SYSTEM WILL IMPACT THE REGION LATE IN
THE WEEKEND INTO EARLY NEXT WEEK BRINGING MORE SHOWERS AND
THUNDERSTORMS TO THE AREA.

&&

.HYDROLOGY...
TO THE SOUTH OF THE WARM FRONT ACROSS REGION WE HAVE A HOT AND
HUMID AIRMASS. A WAVE OF LOW PRESSURE WILL MOVE ALONG THIS
BOUNDARY. WITH THE PASSAGE OF THE LOW TONIGHT A COLD FRONT WILL BE
DRAGGED ACROSS THE REGION. PRECIPITABLE WATER VALUES WILL RISE AS
THE LOW GETS CLOSER. TO THE NORTH OF THE BOUNDARY AND LOW EXPECT A
WIDESPREAD RAINFALL OF 1/2 TO AN INCH. IN THE UNSTABLE AIRMASS TO
THE SOUTH PRECIPITABLE WATER VALUES ARE MODELED TO RISE TO AROUND
2 2 INCHES SO STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL WHICH COULD LEAD TO URBAN...LOW LYING AND POOR DRAINAGE
FLOODING AND ISOLATED FLASH FLOODING CANNOT BE RULED OUT. HAVE
THIS HIGHLIGHTED IN OUR HAZARDOUS WEATHER OUTLOOK.

FAIR WEATHER WILL RETURN FOR MUCH OF THE WEEKEND. ANOTHER LOW
PRESSURE SYSTEM WILL IMPACT THE REGION LATE IN THE WEEKEND INTO
EARLY NEXT WEEK. HEAVY RAINFALL WILL BE POSSIBLE AS PRECIPITABLE
WATER VALUES ONCE AGAIN RISE TO 1 1/2 TO 2 INCHES.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR
WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...BGM
AVIATION...IAA/JPV
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Jun 12, 9:37 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
937 PM EDT FRI JUN 12 2015

MAZ001-025-NYZ051>054-058>061-063>066-VTZ013>015-131100-
NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
937 PM EDT FRI JUN 12 2015

...TORNADO WATCH 292 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...SOUTHERN
VERMONT AND IN EAST CENTRAL NEW YORK ALBANY...RENSSELAER...GREENE...
ULSTER...COLUMBIA AND DUTCHESS COUNTIES.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS CHANCE OF THUNDERSTORMS MONDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REMAINS ACTIVE.

CTZ001-013-NYZ032-033-038>043-047>050-082>084-131100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN HERKIMER-HAMILTON-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-NORTHERN FULTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-
937 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
IN EAST CENTRAL NEW YORK HERKIMER...HAMILTON...WARREN...WASHINGTON
...FULTON...MONTGOMERY...SARATOGA...SCHENECTADY AND SCHOHARIE
COUNTIES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS CHANCE OF THUNDERSTORMS MONDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 12, 8:38 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
838 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND DMG     RANDALL                 42.91N  74.44W
06/12/2015                   MONTGOMERY         NY   TRAINED SPOTTER

            TREE DOWN ON ROUTE 5S BY THE INTERSECTION OF
            ARGERSINGER ROAD.

&&

EVENT NUMBER ALY1500099

LFM
Local storm report, Jun 12, 8:47 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
847 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     1 NE HAWTHORNE HILL     42.81N  73.87W
06/12/2015                   SCHENECTADY        NY   EMERGENCY MNGR

            TREES DOWN AND A TREE DOWN ON A HOUSE ON ARDMORE COURT.

&&

EVENT NUMBER ALY1500100

LFM
Local storm report, Jun 12, 8:48 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
848 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     COLONIE                 42.73N  73.85W
06/12/2015                   ALBANY             NY   AMATEUR RADIO

            TREES AND WIRES DOWN. PEOPLE TRAPPED IN VEHICLE WITH
            WIRES ON CAR.

&&

EVENT NUMBER ALY1500101

LFM
Local storm report, Jun 12, 8:49 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
849 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     BOGHT CORNERS           42.78N  73.74W
06/12/2015                   ALBANY             NY   AMATEUR RADIO

            TREES AND WIRES DOWN. WIRES ON TOP OF CAR.

&&

EVENT NUMBER ALY1500102

LFM
Local storm report, Jun 12, 8:50 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
850 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND DMG     COHOES                  42.77N  73.71W
06/12/2015                   ALBANY             NY   AMATEUR RADIO

            MULTIPLE TREES AND WIRES DOWN.

&&

EVENT NUMBER ALY1500103

LFM
Local storm report, Jun 12, 9:19 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
919 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TSTM WND DMG     WATERFORD               42.79N  73.68W
06/12/2015                   SARATOGA           NY   PUBLIC

            MUTLIPLE TREES UPROOTED.

&&

EVENT NUMBER ALY1500104

LFM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:51 PM EDTSevere Thunderstorm WarningALYBerkshire54 min
Jun 12, 9:50 PM EDTSevere Thunderstorm WarningALYBerkshire55 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.